# SDR SWAA2020042744953

- Difficulty date: April 24, 2020
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N7709A
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 50,510 hours, 25,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: R/H OVER WING EXIT SIGN HAS SEVERAL BULBS OUT / RELAMPED R/H OVER WING EXIT SIGN INOP BULBS AND PERFORMED GOOD OPERATIONAL TEST AS PER AMM. 33-51-01-960-801 STEP 2.C.(1.A.4)(1.C)(2-4). 59132U 24APR20
